# SDR AALA20180207002

- Difficulty date: February 6, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 990-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORT BETWEEN BS 990 AND 1016,  RBL 33.  REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 147A5700.
